# SDR 96ZZZM1465

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, EGRESS LIGHTING ILLUMINATED.  FOUND WEAK BATTERIES IN POWER SUPPLY, MFG P/N 5822-2.  REPLACED POWER SUPPLY.  EGRESS LIGHT SYSTEM OPERATION CHECKED NORMAL.
